# SDR GAIA00715

- Difficulty date: November 13, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE HEAVY MAINTENANCE CHECK AT FLIGHT STAR AIRCRAFT SERVICES AT JAX, IT WAS DISCOVERD THAT THE BS 1330, LBL 4 VENTRAL STAIR STRINGER WAS CRACKED.  ACCOMPLISHED REPAIR IAW BOEING SRM 52-10-1/53-10-3.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
